# SDR CA050924001

- Difficulty date: September 21, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 5,417 hours
- Engine: Lyc T5313B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 110036106
- Condition: Failed
- Location: Compressor
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AS THE A/C WAS APPROACHING STAGING WITH A SLING LOAD, THE PILOT HEARD A LOUD BANG FOLLOWED BY A LOUD SCREECHING NOISE FROM THE ENGINE.  THE A/C LANDED IMMEDIATELY WITH POWER AND THE ENGINE SHUT DOWN.  UPON FURTHER INVESTIGATION, ONE OF THE COMPRESSOR FIRST STAGE ROTOR BLADES WAS FOUND BROKEN AT THE ROOT AND MISSING.
